2015, 2015(special): 38-55. doi: 10.3934/proc.2015.0038

Hartman-type conditions for multivalued Dirichlet problem in abstract spaces

1. 

Dept. of Math. Analysis and Appl. of Mathematics, Fac. of Science, Palacký University, 17. listopadu 12, 771 46 Olomouc, Czech Republic, Czech Republic

2. 

Dept. of Engineering Sciences and Methods, University of Modena and Reggio Emilia, Reggio Emilia, I-42122

Received  August 2014 Revised  January 2015 Published  November 2015

The classical Hartman's Theorem in [18] for the solvability of the vector Dirichlet problem will be generalized and extended in several directions. We will consider its multivalued versions for Marchaud and upper-Carathéodory right-hand sides with only certain amount of compactness in Banach spaces. Advanced topological methods are combined with a bound sets technique. Besides the existence, the localization of solutions can be obtained in this way.
Citation: Jan Andres, Luisa Malaguti, Martina Pavlačková. Hartman-type conditions for multivalued Dirichlet problem in abstract spaces. Conference Publications, 2015, 2015 (special) : 38-55. doi: 10.3934/proc.2015.0038
References:
[1]

P. Amster and J. Haddad, A Hartman-Nagumo type conditions for a class of contractible domains, Topol. Methods Nonlinear Anal., 41 (2013), 287-304.

[2]

J. Andres and L. Górniewicz, Topological Fixed Point Principles for Boundary Value Problems, Topological Fixed Point Theory and Its Applications, Vol. 1, Kluwer, Dordrecht, 2003.

[3]

J. Andres, L. Malaguti and M. Pavlačková, Dirichlet problem in Banach spaces: the bound sets approach, Bound. Value Probl., 25 (2013), 1-21.

[4]

J. Andres, L. Malaguti and M. Pavlačková, On second-order boundary value problems in Banach spaces: a bound sets approach, Topol. Methods Nonlinear Anal., 37 (2011), 303-341.

[5]

J. Andres, L. Malaguti and M. Pavlačková, Scorza-Dragoni approach to Dirichlet problem in Banach spaces, Bound. Value Probl., 23 (2014), 1-24.

[6]

J. Andres, L. Malaguti and V. Taddei, On boundary value problems in Banach spaces, Dynam. Systems Appl., 18 (2009), 275-302.

[7]

S. R. Bernfeld and V. Lakshmikantham, An introduction to nonlinear boundary value Problems,, Mathematics in Science and Engineering, (). 

[8]

S. Cecchini, L. Malaguti and V. Taddei, Strictly localized bounding functions and Floquet boundary value problems, Electron. J. Qual. Theory Differ. Equ., 47 (2011), 1-18.

[9]

J. Chandra, V. Lakshmikantham and A. R. Mitchell, Existence of solutions of boundary value problems for nonlinear second-order systems in Banach space, Nonlinear Anal., 2 (1978), 157-168.

[10]

K. Deimling, Multivalued Differential Equations, De Gruyter, Berlin, 1992.

[11]

L.H. Erbe and W. Krawcewicz, Nonlinear boundary value problems for differential inclusions $y^{''}\in F(t,y,y')$, Ann. Polon. Math., 54 (1991), 195-226.

[12]

L. Erbe, C. C. Tisdell and P. J. Y. Wong, On systems of boundary value problems for differential inclusions, Acta Math. Sin. (Engl. Ser.), 23 (2007), 549-556.

[13]

C. Fabry and P. Habets, The Picard boundary value problem for nonlinear second order vector differential equations, J . Differential Equations, 42 (1981), 186-198.

[14]

M. Frigon, Boundary and periodic value problems for systems of differential equations under Bernstein-Nagumo growth condition, Differential Integral Equations, 8 (1995), 1789-1804.

[15]

R. E. Gaines and J. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, LNM 568, Springer, Berlin, 1977.

[16]

R. E. Gaines and J. Mawhin, Ordinary differential equations with nonlinear boundary conditions, J . Differential Equations, 26 (1977), 200-222.

[17]

A. Granas, R. B. Guenther and J. W. Lee, Some general existence principles in the Carathéodory theory of nonlinear differential system, J. Math. Pures Appl., 70 (1991), 153-196.

[18]

P. Hartman, On boundary value problems for systems of ordinary, nonlinear, second order differential equations, Trans. Amer. Math. Soc., 96 (1960), 493-509.

[19]

P. Hartman, Ordinary Differential Equations, Willey, New York, 1964.

[20]

S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, Vol. I. Theory. Mathematics and its Applications, 419, Kluwer, Dordrecht, 1997.

[21]

M. I. Kamenskii, V. V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces,, De Gruyter Series in Nonlinear Analysis and Applications, (). 

[22]

M. Kožušníková, A bounding functions approach to multivalued Dirichlet problem, Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia, 55 (2007), 1-19.

[23]

A. Lasota and J. A. Yorke, Existence of solutions of two-point boundary value problems for nonlinear systems, J . Differential Equations, 11 (1972), 509-518.

[24]

N. H. Loc and K. Schmitt, Bernstein-Nagumo conditions and solutions to nonlinear differential inequalities, Nonlinear Anal., 75 (2012), 4664-4671.

[25]

J. Mawhin, Boundary value problems for nonlinear second order vector differential equations, J . Differential Equations, 16 (1974), 257-269.

[26]

J. Mawhin, The Bernstein-Nagumo problem and two-point boundary value problems for ordinary differential equations In: Qualitative Theory of Differential Equations (ed. M. Farkas), Budapest, 1981, pp. 709-740.

[27]

J. Mawhin, Two point boundary value problems for nonlinear second order differential equations in Hilbert spaces, Tôkoku Math. J., 32 (1980), 225-233.

[28]

J. Mawhin, Some boundary value problems for Hartman-type perturbation of the ordinary vector $p$-Laplacian, Nonlinear Anal., 40 (2000), Ser. A: Theory Methods, 497-503.

[29]

N. S. Papageorgiou and S. Th. Kyritsi-Yiallourou, Handbook of Applied Analysis, Advances in Mechanics and Mathematics, 19, Springer, Berlin, 2009.

[30]

M. Pavlačková, A bound sets technique for Dirichlet problem with an upper-Caratheodory right-hand side, Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math., 49 (2010), 95-106.

[31]

M. Pavlačková, A Scorza-Dragoni approach to Dirichlet problem with an upper-Carathéodory right-hand side, Topol. Meth. Nonlin. Anal., 44 (2014), 239-247.

[32]

K. Schmitt, Randwertaufgaben für gewöhnliche Differentialgleichungen,, Proc. Steiermark. Math. Symposium, (). 

[33]

K. Schmitt and P. Volkmann, Boundary value problems for second order differential equations in convex subsets of a Banach space, Trans. Amer. Math. Soc., 218 (1976), 397-405.

[34]

K. Schmitt and R.C. Thompson, Boundary value problems for infinite systems of second-order differential equations, J . Differential Equations,18 (1975), 277-295.

show all references

References:
[1]

P. Amster and J. Haddad, A Hartman-Nagumo type conditions for a class of contractible domains, Topol. Methods Nonlinear Anal., 41 (2013), 287-304.

[2]

J. Andres and L. Górniewicz, Topological Fixed Point Principles for Boundary Value Problems, Topological Fixed Point Theory and Its Applications, Vol. 1, Kluwer, Dordrecht, 2003.

[3]

J. Andres, L. Malaguti and M. Pavlačková, Dirichlet problem in Banach spaces: the bound sets approach, Bound. Value Probl., 25 (2013), 1-21.

[4]

J. Andres, L. Malaguti and M. Pavlačková, On second-order boundary value problems in Banach spaces: a bound sets approach, Topol. Methods Nonlinear Anal., 37 (2011), 303-341.

[5]

J. Andres, L. Malaguti and M. Pavlačková, Scorza-Dragoni approach to Dirichlet problem in Banach spaces, Bound. Value Probl., 23 (2014), 1-24.

[6]

J. Andres, L. Malaguti and V. Taddei, On boundary value problems in Banach spaces, Dynam. Systems Appl., 18 (2009), 275-302.

[7]

S. R. Bernfeld and V. Lakshmikantham, An introduction to nonlinear boundary value Problems,, Mathematics in Science and Engineering, (). 

[8]

S. Cecchini, L. Malaguti and V. Taddei, Strictly localized bounding functions and Floquet boundary value problems, Electron. J. Qual. Theory Differ. Equ., 47 (2011), 1-18.

[9]

J. Chandra, V. Lakshmikantham and A. R. Mitchell, Existence of solutions of boundary value problems for nonlinear second-order systems in Banach space, Nonlinear Anal., 2 (1978), 157-168.

[10]

K. Deimling, Multivalued Differential Equations, De Gruyter, Berlin, 1992.

[11]

L.H. Erbe and W. Krawcewicz, Nonlinear boundary value problems for differential inclusions $y^{''}\in F(t,y,y')$, Ann. Polon. Math., 54 (1991), 195-226.

[12]

L. Erbe, C. C. Tisdell and P. J. Y. Wong, On systems of boundary value problems for differential inclusions, Acta Math. Sin. (Engl. Ser.), 23 (2007), 549-556.

[13]

C. Fabry and P. Habets, The Picard boundary value problem for nonlinear second order vector differential equations, J . Differential Equations, 42 (1981), 186-198.

[14]

M. Frigon, Boundary and periodic value problems for systems of differential equations under Bernstein-Nagumo growth condition, Differential Integral Equations, 8 (1995), 1789-1804.

[15]

R. E. Gaines and J. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, LNM 568, Springer, Berlin, 1977.

[16]

R. E. Gaines and J. Mawhin, Ordinary differential equations with nonlinear boundary conditions, J . Differential Equations, 26 (1977), 200-222.

[17]

A. Granas, R. B. Guenther and J. W. Lee, Some general existence principles in the Carathéodory theory of nonlinear differential system, J. Math. Pures Appl., 70 (1991), 153-196.

[18]

P. Hartman, On boundary value problems for systems of ordinary, nonlinear, second order differential equations, Trans. Amer. Math. Soc., 96 (1960), 493-509.

[19]

P. Hartman, Ordinary Differential Equations, Willey, New York, 1964.

[20]

S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, Vol. I. Theory. Mathematics and its Applications, 419, Kluwer, Dordrecht, 1997.

[21]

M. I. Kamenskii, V. V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces,, De Gruyter Series in Nonlinear Analysis and Applications, (). 

[22]

M. Kožušníková, A bounding functions approach to multivalued Dirichlet problem, Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia, 55 (2007), 1-19.

[23]

A. Lasota and J. A. Yorke, Existence of solutions of two-point boundary value problems for nonlinear systems, J . Differential Equations, 11 (1972), 509-518.

[24]

N. H. Loc and K. Schmitt, Bernstein-Nagumo conditions and solutions to nonlinear differential inequalities, Nonlinear Anal., 75 (2012), 4664-4671.

[25]

J. Mawhin, Boundary value problems for nonlinear second order vector differential equations, J . Differential Equations, 16 (1974), 257-269.

[26]

J. Mawhin, The Bernstein-Nagumo problem and two-point boundary value problems for ordinary differential equations In: Qualitative Theory of Differential Equations (ed. M. Farkas), Budapest, 1981, pp. 709-740.

[27]

J. Mawhin, Two point boundary value problems for nonlinear second order differential equations in Hilbert spaces, Tôkoku Math. J., 32 (1980), 225-233.

[28]

J. Mawhin, Some boundary value problems for Hartman-type perturbation of the ordinary vector $p$-Laplacian, Nonlinear Anal., 40 (2000), Ser. A: Theory Methods, 497-503.

[29]

N. S. Papageorgiou and S. Th. Kyritsi-Yiallourou, Handbook of Applied Analysis, Advances in Mechanics and Mathematics, 19, Springer, Berlin, 2009.

[30]

M. Pavlačková, A bound sets technique for Dirichlet problem with an upper-Caratheodory right-hand side, Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math., 49 (2010), 95-106.

[31]

M. Pavlačková, A Scorza-Dragoni approach to Dirichlet problem with an upper-Carathéodory right-hand side, Topol. Meth. Nonlin. Anal., 44 (2014), 239-247.

[32]

K. Schmitt, Randwertaufgaben für gewöhnliche Differentialgleichungen,, Proc. Steiermark. Math. Symposium, (). 

[33]

K. Schmitt and P. Volkmann, Boundary value problems for second order differential equations in convex subsets of a Banach space, Trans. Amer. Math. Soc., 218 (1976), 397-405.

[34]

K. Schmitt and R.C. Thompson, Boundary value problems for infinite systems of second-order differential equations, J . Differential Equations,18 (1975), 277-295.

[1]

Carmen Calvo-Jurado, Juan Casado-Díaz, Manuel Luna-Laynez. Parabolic problems with varying operators and Dirichlet and Neumann boundary conditions on varying sets. Conference Publications, 2007, 2007 (Special) : 181-190. doi: 10.3934/proc.2007.2007.181

[2]

Mustapha Cheggag, Angelo Favini, Rabah Labbas, Stéphane Maingot, Ahmed Medeghri. Complete abstract differential equations of elliptic type with general Robin boundary conditions, in UMD spaces. Discrete and Continuous Dynamical Systems - S, 2011, 4 (3) : 523-538. doi: 10.3934/dcdss.2011.4.523

[3]

Isabeau Birindelli, Francoise Demengel. The dirichlet problem for singluar fully nonlinear operators. Conference Publications, 2007, 2007 (Special) : 110-121. doi: 10.3934/proc.2007.2007.110

[4]

Marian Gidea, Rafael De La Llave. Topological methods in the instability problem of Hamiltonian systems. Discrete and Continuous Dynamical Systems, 2006, 14 (2) : 295-328. doi: 10.3934/dcds.2006.14.295

[5]

Poongodi Rathinasamy, Murugesu Rangasamy, Nirmalkumar Rajendran. Exact controllability results for a class of abstract nonlocal Cauchy problem with impulsive conditions. Evolution Equations and Control Theory, 2017, 6 (4) : 599-613. doi: 10.3934/eect.2017030

[6]

Pablo Amster, Alberto Déboli, Manuel Pinto. Hartman and Nirenberg type results for systems of delay differential equations under $ (\omega,Q) $-periodic conditions. Discrete and Continuous Dynamical Systems - B, 2022, 27 (6) : 3019-3037. doi: 10.3934/dcdsb.2021171

[7]

Raffaella Servadei, Enrico Valdinoci. Variational methods for non-local operators of elliptic type. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 2105-2137. doi: 10.3934/dcds.2013.33.2105

[8]

Steve Hofmann, Dorina Mitrea, Marius Mitrea, Andrew J. Morris. Square function estimates in spaces of homogeneous type and on uniformly rectifiable Euclidean sets. Electronic Research Announcements, 2014, 21: 8-18. doi: 10.3934/era.2014.21.8

[9]

Peter Monk, Virginia Selgas. Sampling type methods for an inverse waveguide problem. Inverse Problems and Imaging, 2012, 6 (4) : 709-747. doi: 10.3934/ipi.2012.6.709

[10]

Svetlana Pastukhova, Valeria Chiadò Piat. Homogenization of multivalued monotone operators with variable growth exponent. Networks and Heterogeneous Media, 2020, 15 (2) : 281-305. doi: 10.3934/nhm.2020013

[11]

Bo Guan, Heming Jiao. The Dirichlet problem for Hessian type elliptic equations on Riemannian manifolds. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 701-714. doi: 10.3934/dcds.2016.36.701

[12]

Piotr Kowalski. The existence of a solution for Dirichlet boundary value problem for a Duffing type differential inclusion. Discrete and Continuous Dynamical Systems - B, 2014, 19 (8) : 2569-2580. doi: 10.3934/dcdsb.2014.19.2569

[13]

Elisa Sovrano. Ambrosetti-Prodi type result to a Neumann problem via a topological approach. Discrete and Continuous Dynamical Systems - S, 2018, 11 (2) : 345-355. doi: 10.3934/dcdss.2018019

[14]

Noboru Okazawa, Toshiyuki Suzuki, Tomomi Yokota. Energy methods for abstract nonlinear Schrödinger equations. Evolution Equations and Control Theory, 2012, 1 (2) : 337-354. doi: 10.3934/eect.2012.1.337

[15]

Wei Dai, Zhao Liu, Guozhen Lu. Hardy-Sobolev type integral systems with Dirichlet boundary conditions in a half space. Communications on Pure and Applied Analysis, 2017, 16 (4) : 1253-1264. doi: 10.3934/cpaa.2017061

[16]

Hermann Brunner, Jingtang Ma. Abstract cascading multigrid preconditioners in Besov spaces. Communications on Pure and Applied Analysis, 2006, 5 (2) : 349-365. doi: 10.3934/cpaa.2006.5.349

[17]

Wenning Wei. On the Cauchy-Dirichlet problem in a half space for backward SPDEs in weighted Hölder spaces. Discrete and Continuous Dynamical Systems, 2015, 35 (11) : 5353-5378. doi: 10.3934/dcds.2015.35.5353

[18]

Zhan-Dong Mei, Jigen Peng, Yang Zhang. On general fractional abstract Cauchy problem. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2753-2772. doi: 10.3934/cpaa.2013.12.2753

[19]

Aneta Wróblewska-Kamińska. Local pressure methods in Orlicz spaces for the motion of rigid bodies in a non-Newtonian fluid with general growth conditions. Discrete and Continuous Dynamical Systems - S, 2013, 6 (5) : 1417-1425. doi: 10.3934/dcdss.2013.6.1417

[20]

Luisa Arlotti. Explicit transport semigroup associated to abstract boundary conditions. Conference Publications, 2011, 2011 (Special) : 102-111. doi: 10.3934/proc.2011.2011.102

 Impact Factor: 

Metrics

  • PDF downloads (55)
  • HTML views (0)
  • Cited by (0)

[Back to Top]